Couldn't find what you looking for?

TRY OUR SEARCH!

I was taking the BC pill Ortho Tri Sprintec for a little over a year and each month when my period came it would start a little later than the month before. I talked to my doctor about it and got switched to a higher dose estrogen pill to help regulate my period better and control the cramps I was getting with the previous pill. I was switched to Nekon 1/35. With the Ortho Tri Sprintec my period usually came around the 3rd or 4th day of the placebo pills. I start my pills on a Sunday so my period would come usually on Wednesday. When I switched to Nekon I was still starting my pills on a Sunday. When it was time for my period to come it came on Monday instead of later in the week. I just finished my second month of the pills and am on the placebo pills now. It is Monday and my period isn't here yet. I usually cramp a little before I get my period too and that hasn't happened either. Is it normal for my period to be different than the first month of the new pillls? Should I be worried? I am sexually active but do not have a single sign of pregnancy other than the late period, however it is still Monday. I am also breaking out a little. I normal never broke out before I started any pills at all and on my last pill that didn't change. Could this be because of the higher level of hormones in the new pill or is my period still on the way?

Loading...

It is probably a combination of both the higher dose of hormones & your period is right around the corner. Your body just has to get used to the new birth control. Give it about 3 months, that's what my doctor told me (:
Reply

Loading...